MathSciNet Relay Station
MathSciNet bibliographic data
MR2725827 (2011i:34079) 34C27 (34C29)
Wang, Yuanheng; Xia, Yong-Hui The existence of almost periodic solutions of a certain nonlinear system. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 2, 1060–1072.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement